# SDR CA981109016

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172
- Engine: Cont O300A
- Propeller: Mcauly 1A170*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: DM7648
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  INSPECTION FOUND CORROSION AND BLADE DAMAGE DUE TO STONES.
